Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Kinematic compatibility conditions of third order for a three-dimensional surface vector field

Author: R. S. D. Thomas
Journal: Quart. Appl. Math. 55 (1997), 635-657
MSC: Primary 53A17; Secondary 73B99
DOI: https://doi.org/10.1090/qam/1486540
MathSciNet review: MR1486540
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 53A17, 73B99

Retrieve articles in all journals with MSC: 53A17, 73B99

Additional Information

DOI: https://doi.org/10.1090/qam/1486540
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society